Mathematische Annalen

, Volume 300, Issue 1, pp 463–520

A general version of the fundamental theorem of asset pricing

  • Freddy Delbaen
  • Walter Schachermayer
Article

DOI: 10.1007/BF01450498

Cite this article as:
Delbaen, F. & Schachermayer, W. Math. Ann. (1994) 300: 463. doi:10.1007/BF01450498

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Freddy Delbaen
    • 1
  • Walter Schachermayer
    • 2
  1. 1.Department of Mathematics, Institute of Actuarial StudiesVrije Universiteit BrusselBrusselsBelgium
  2. 2.Institut für StatistikUniversität WienWienAustria